Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

How to get rid of pigmentation on my skin ?

Ok Ive had loss of pigmentation on my skin for a while.... It started on (around my waist) and then around the top of my eyelids and now its progressed to my knees and the back of my knees.......I went to the doctor a couple times and they gave me a prescribed cream to apply onto the skin,I didn t think it worked well. Can I please know what this is! (THE DOCTOR THAT GAVE ME THE CREAM DIDNT TELL ME ANYTHING,PROBABLY BECAUSE SHE DIDNT SPEAK ENGLISH RIGHT!) also can I knoelw how to prevent it from spreading!!!
Asked On : Wed, 3 Aug 2011
Answers:  1 Views:  269
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
It seems that you might have Vitiligo.
Consult dermatologit and get diagnosed.
Ok and bye.
Answered: Wed, 3 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor